Web of Science: 4 cites, Scopus: 4 cites, Google Scholar: cites
Two weighted inequalities for convolution maximal operators
Bernardis, A. L. (Consejo Nacional de Investigaciones Científicas y Técnicas (CONICET). Instituto de Matemática Aplicada del Litoral)
Martín-Reyes, F. J. (Universidad de Málaga. Departamento de Análisis Matemático)

Data: 2002
Resum: [τh ϕ]R (x) are of weak type (p, p) with respect to (u, v), 1 < p < ∞. $a Let ϕ : R → [0, ∞) an integrable function such that ϕχ(−∞,0) = 0 and ϕ is decreasing in (0, ∞). Let τh f (x) = f (x − h), with h ∈ R \ {0} and fR (x) = R f ( R ), with R > 0. In this paper we characterize the pair of weights (u, v) such that the operators Mτh ϕ f (x) = supR>0 $f.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 46 N. 1 (2002) , p. 119-138, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/38047
DOI: 10.5565/PUBLMAT_46102_07


20 p, 201.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2021-07-24



   Favorit i Compartir